# SDR DALA2015070804154

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 51,382 hours, 18,817 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1640, AFT PIT BULKHEAD PANEL LOWER ATTACH ANGLE AT CARGO FLOOR LEVEL AND LBL 22, ANGLE IS CRACKED.  REMOVED CRACKED ANGLE AFT CARGO COMPARTMENT, STA 1640 AFT PIT BULKHEAD PANEL LOWER ATTACH FLOOR LEVEL AND LBL 22 AND INSTALLED NEW ANGLE AS REQUIRED.  REF: BAC DWG 453N1809, REV AND SRM 51-40-02, STEP 4B AND BAC DWG 453N1251, REV E.
